Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Quiescence

Veteran Member
  • Total Reviews

    0
  • Content Count

    427
  • Joined

  • Last visited

Community Reputation

40 Good

About Quiescence

  • Rank
    Member

Profile Information

  • Gender
    Female
  • Location
    England

Recent Profile Visitors

3828 profile views
  1. Hi there, welcome to the site! I didn't get any aches or pains that I remember but I do know that a lot of people do, I hope you managed to speak to your derm about it and check that all is ok? x x
  2. Hi there, Oh my goodness I had so many types of bump I lost ability to describe!.. I had loads of really dark purple horrid deep feeling bumps (felt like a spot within a spot within a spot) which took weeks to even do anything let alone go away! They all eventually did! Keep going!!
  3. Long time since I've been on here...Hope everyone is doing well!! x x
  4. Thanks Marissa! I'm sure over my course I missed a pill or two, probably not as many as 3 days, but I'm sure it won't matter at all, as long as make sure you get your calculated minimum cumulative dose in the end!! I continued with sebamed facewash as I find it is really gentle, great for removing make up, cheap, lastd forever, not too drying and has kept me spot free! Moisturiser I continued with cetaphil for a while out of fear, but now can use anything probably, I like simple replenishing
  5. Hi there, haha thanks for the confidence boost For me I could tell that yaz was actually making my skin worse, Birth Control is free in the UK and is of course a handy easy way to stop pregnancy, so if it wasn't making my skin worse I would have maybe continued on it throughout my accutane course and possibly beyond. I appreciate the risks of accutane and no one takes this on lightly, however the fact for me was that hormone pills made me worse, my body was telling me to stop putting fa
  6. I did get massive amounts of hyperpigmentation, some of it faintly visible on my cheeks now a year later, but it does fade... time is the best thing for that! I'm very lucky I have no pitting scars... I'm not sure why this is... I don't think I did anything different to anyone else, trying not to pick /pop too much, and making sure I used moisturiser every day (cetaphil was my fave) I stopped yasmin on day 19 of accutane, I knew it was making my spots even worse (see pics!!) so I decided to st
  7. I stopped yasmin on day 19 of taking accutane! x
  8. Please see: For my before and after pics! x x
  9. OH MY GOSH I'M ONE YEAR CLEAR TODAY!!!!!!!!!! I can't believe it.. I really can't... when you take a look at my original photos, I really thought I was going to be scarred for life. I just want all you lovely people to know that there is hope. I have had literally just one... ONE.... spot in 365 days, and that was the teensiest blemish I wouldn't have even counted it as a spot back in the acne days (when I used to keep a chart!!)... it is crazy. Perhaps one day when my hormones decide t
  10. Hi there! If you look at the charts on my log you can see it was about day 100 i stopped breaking out, so about 3/4 months really... but I probably still had bumps, the pigmentation took a hell of a lot longer! have a look, I have lots of charts and pictures showing my progress!! Best of luck!! x x
  11. Just thought I'd stop by and see how you are all doing? If anyone who is thinking of going on accutane has any questions feel free to ask me x x
  12. It definitely is looking much better, much less active and flatter... It is horrible when the spots go but you are still left with red spots looking like they are there but they WILL go!! My acne was horrible and noduley/cysty like yours (see my log!) but now I'm left with NO scars. You're on your way! x x x
  13. sure... but they do fade in time, mine are nearly gone now 6 months later!! x x
  14. amazing results man! well done!! x x
  15. Ohh my love I feel for you I really do, your spots look so sore I remember that horrible feeling of it being painful to sleep/shower etc but accutane really is a wonder drug and I'm sure you will start seeing results soon. x x x
×